# SDR PNSA070506

- Difficulty date: May 30, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N892DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC892B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING BEFORE LANDING, CONFIRMED GEAR WAS DOWN, HOWEVER AFTER PRESSING THE NWS BUTTON ON THE POWER LEVER THE NWS FAIL LIGHT BEGAN FLASHING.  DECIDED NOT TO LAND 25R BECAUSE OF THE X-WIND, WENT AROUND AND WAS REVECTORED FOR LANDING 14.  REMOVED AND REPLACED POWER LEVER SWITCH.
